# SDR QXEA2010040900238

- Difficulty date: April 7, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - CORROSION FOUND ON R/H WEB AT FS 280.00.   BLENDED CORROSION, FOUND BLENDS TO BE OUT OF LIMITS IAW SRM 53-11-10-991-805.  REMOVED WEB IAW SRM 57-42-06-001-001-A01 AND 51-42-13-001-001-A01.  LOCATED ALL FASTENER HOLES IN NEW WEB IAW SRM 51-40-11-001-001-A01 AND TASK 53-11-10-201-003-A01.  INSTALLED NEW WEB IAW SRM 51-42-06-001-001-A01 AND 53-11-10-003-A01. TOPCOATED ALL FASTENERS  IAW 51-25-16-001-001-A01. APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
